ive been on suboxone sine june 13 13 almost 2 months started on 4mg and dropped it down on my own till .5mg every 24hours now. my recommendation :"suboxone is work of the devil" it helps u with withdrawals it really does a wonderful job 10 to 10, gets your life pattern back in normal? yes, makes u think positive and motivated that u can quit opiates? yes, in short it gets your life back ! . BUT its like covering a credit card debts with other loans. it prolonged the process of getting clean. if I can rewind the time and if I were u, I will go cold turkey or taper the norco I know its hard but at least u have the mgs on norcos so its easier and managable rather than me on heroin from streets that u dont know the real opiate quantity in them. and it seems to me that Mds need to study or do some more research on how to use suboxone on their patients. for this is not a disease that you can just do a surgery and recover from it. this is peoples life and future THIS SERIOUS problems
I had a terrible phsycotic reaction on suboxone coming from methadone...I mean no sleep for days heart palpations, very depressed extreme migraines, those two weeks of my life, well let's just say it took me very long time to realize it was only two weeks,I really honestly felt that I was on it for two MONTHS... I think suboxone is an evil drug! It reacts on the same receptors of your brain as the hallucinoginic plant "saliva" if you don't know what "saliva" is just look it you on YouTube...
Suboxone is another opiate so when you stop taking them, you will be starting over again with the withdrawal process. Consult with the doctor who prescribed the Suboxone and check if he has a plan to titrate you.
Be aware that a large number of addiction doctors keep patients on Suboxone for a long period of time, and this makes it harder to come off of it. We have observed that more and more Suboxone users have sought out help by going through the Waismann Method of rapid detox to get rid of their dependency.
If you decide to keep taking the Suboxone even though you are aware of the risk of dependency, please make sure to start taking less and less. However, if you decide to detox from the Norco keep in mind that once you pass the third day, the withdrawal symptoms should begin to diminish, and you will start feeling better. I hope you find an easy and safe way out of the opiates.
I was put on Subxone at the same dose. I love them! It did however take awhile to get used to them, and their taste. The docs here put you on up to three a day. There is no way I could take that many. I am now only taking like 1/4th of a strip subxone each day. This has changed my life. I no longer take the Vicodin, and have gone back to the normal life I once lived. When I was taking the pills prior to the Subxone I was probably on the same amount as you each day. It had changed my life for the negative. I would run out and have to deal with that each month. It was too much for me and I looked for some help. I don't plan to be on the Subxone all my life and we are working on that now. This has probably not helped, but just my situation. I hope you find the place that you are comfortable. Don't give up on them just yet. I know it really has helped me by having my dosage changed. Three each day, there is just no way!! I can't even take a whole strip! GOOD LUCK!!!